SciELO - Scientific Electronic Library Online

 
vol.49 issue2Weighted inequalities for generalized fractional operators author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

  • Have no cited articlesCited by SciELO

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Bookmark


Revista de la Unión Matemática Argentina

On-line version ISSN 1669-9637

Abstract

URCIUOLO, Marta. Restriction of the Fourier transform. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 39-44. ISSN 1669-9637.

This paper contains a brief survey about the state of progress on the restriction of the Fourier transform and its connection with other conjectures. It contains also a description of recent related results that we have obtained.

        · text in English     · pdf in English